MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC CRANIOS REINFORCED FAST SET PUTTY 5CC-STERILE; METHYL METHACRYLATE FOR CRANIOPLASTY

WRIGHTS LANE SYNTHES USA PRODUCTS LLC CRANIOS REINFORCED FAST SET PUTTY 5CC-STERILE; METHYL METHACRYLATE FOR CRANIOPLASTY
Model Number 615.05.01S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Headache (1880); Neurological Deficit/Dysfunction (1982); Pain (1994); Visual Impairment (2138)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If the information is unknown, not available or does not apply, the section/field of the form is left blank.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, the patient underwent an acoustic neuroma resection retrosigmoid procedure due to acoustic neuroma.The patient was implanted with unknown bone plates and cranios reinforced fast sst putty.The procedure was successfully completed.There were no post-operative complications.Other outcome assessments or patient-reported outcomes were decreased peripheral vision on the right, headaches, decreased appetite, first bite syndrome, gait unsteady, dysphonia, contralateral vocal cord paralysis, diplopia on lateral gaze to the right (right vi parietal) in right lateral gaze, endgaze nystagmus, and amplitude skew deviation.He is experiencing oscillopsia in the right lateral gaze.Any further procedure or patient outcomes were not reported.Concomitant devices reported: unknown screw (part# unknown, lot# unknown, quantity# 1), cranios reinforced fast set putty 5cc-sterile (part# 615.05.01s, lot# dsc6246, quantity# 1), ti low profile neuro adaption plate 20 holes (part# 421.520, lot# unknown, quantity# 1) this report is for 1 cranios reinforced fast set putty 5cc-sterile.This is report 1 of 4 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Investigation summary: product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device history lot: part number: 615.05.01s, synthes lot number: dsc3595, supplier lot number: n/a, release to warehouse date: dec 29, 2014, expiration date: aug 28, 2016, supplier: dsm biomedical-kensey nash.No ncrs were generated during production.Device history review: review of the device history record showed that there were no issues during the manufacture of this product, and any subcomponents, which would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
CRANIOS REINFORCED FAST SET PUTTY 5CC-STERILE
Common Device Name
METHYL METHACRYLATE FOR CRANIOPLASTY
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key10407857
Report Number2939274-2020-03529
Device Sequence Number2552751
Product Code GXP
UDI-Device Identifier10887587058641
UDI-Public(01)10887587058641
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K102018
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/28/2016
Device Model Number615.05.01S
Device Catalogue Number615.05.01S
Device Lot NumberDSC3595
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/06/2020
Supplement Date Received by Manufacturer08/17/2020
Initial Report FDA Received Date08/14/2020
Supplement Report FDA Received Date08/18/2020
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CRANIOS REINFORCED FAST SET PUTTY 5CC-STERILE; TI LOW PROFILE NEURO ADAPTION PLATE 20 HOLES; UNK - SCREWS: CMF
Outcome Attributed to Adverse Event Required Intervention;
Patient Age50 YR